Dr Patric Dsouza
Blue well Hospital Australia
468 St Kilda Rd
14 December 2014
Dear Dr Dsouza
Re: Mrs Maria John, aged 60
Thank you for accepting Mrs Maria John, whose signs and symptoms are suggestive of thyroiditis. I am referring her for further investigations and appropriate management.
Medically, six months ago, hyperthyroidism was diagnosed with associated complaints included weight loss, hair loss, insomnia, elevated fatigue and irritability. Osteoporosis and osteoarthritis were also reported since 2011. Hernia repair was performed in 2010. She has had irritable bowel syndrome, hypertension and right side paralysis caused by stroke. Also, seizure disorder has been noticed.
During hospitalisation, initially joint pain, abdominal ache, constipation, irritability and dry mouth along with dizziness have been experienced. Hypertension is also recorded as 170/110 mm of hg. Subsequently lab investigations are performed which revealed increased T3 and T4 and reduced TSH, heamoglobin 8 gm and blood glucose as 400mg/dl. MRI and ultrasound sonography are also conducted which has shown slight bleeding in temporal lobe and bulging in right upper quadrant respectively. X-ray is showing enlarged glands.
Therefore, the list of current medications is attached with this letter for your kind perusal. TSH review is advised after fortnight and thyroidectomy is recommended.
Based on the aforementioned circumstances, your expert observation and best possible treatment for Mrs Maria’s health condition would be profoundly beneficial. In case any additional is required, please do not hesitate to contact me.
Blue Well Hospital